# SDR 05FDEA02058

- Difficulty date: July 25, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 12,779 hours, 6,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53612518200
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y450 FR 15 IS CORRODED
